# SDR AALA201803019003

- Difficulty date: February 10, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067500000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 222EF AT FORWARD GALLEY AREA BETWEEN FR 16 TO FR 20 AT RBL -Y254 TO RBL -Y1292. REPLACED FLOOR PANEL 222EF PER SRM 53-02-00-300-006 AND IRM 9701 REVISION G.
